Menu

2016 Max Navarro Business Connect Summit

October 4


Register Today

This website is verified to work in Internet Explorer 11+, Firefox 2+, Opera 9+, Google Chrome and Safari browsers.



General Information


San Antonio’s emerging entrepreneurial community offers quality products and services in a wide range of industries. The 2016 Max Navarro Business Connect Summit will provide small business owners an opportunity to connect with large local, regional and national private and public sector organizations to stimulate business relationships and procurement contracts.

What is a Business Matching Event?

  • Suppliers (small businesses) are matched to individually meet with representatives from Public and Private Sector organizations.
  • Sessions typically last 15 minutes with a 5-minute break.
  • Matches are made through NAICS codes submitted by both buyers and suppliers

Who is invited to participate?
  • Small businesses interested in selling products and services to large private and public sector organizations.
  • Local, state and national private and public sector organizations interested in contracting with small businesses offering quality products and services.

How do you participate?
  • Small businesses register their information online to schedule individual appointments with interested organizations. Free of charge to small businesses!
  • Large private and public sector organization buyers register online to schedule individual appointments with small business owners according to their purchasing forecast.
  • Sponsorship opportunities for 2016 Max Navarro Business Connect Summit are available. For more information, please review our sponsorship form.
How to make the most of this Matchmaking Event?
  • Register and include all the NAICS codes you are interested in meeting about
  • Respond to email correspondences from the San Antonio Hispanic Chamber of Commerce regarding our Matchmaking Event. We will be sending information on how to accept meetings and create your matchmaking schedule for this event.
  • Be prepared and do your research on the organization you are meeting

FREE OF CHARGE AND OPEN TO ANY SMALL BUSINESS!



Agenda

*Subject to change

  

October 4th

8:30 AM - 9:30 AM Registration   
8:00 AM - 08:30 AM Welcome Networking Breakfast   
08:30AM - 09:20AM How to Brand Yourself as an Entrepreneur    Marketplace
Expo
09:20 AM - 09:30 AM 10 Minute Break    Matchmaking
Sessions
09:30 AM - 10:20 AM Cybersafety Starts with You: Protecting Yourself, Your Family & Your Business   
10:30 AM - 11:20 AM Access to Capital Panel   
11:20 PM - 11:30 PM 10 Minute break
11:30 PM - 1:20 PM Max Navarro Leaders in Procurement Luncheon   
1:20 PM - 1:30 PM 10 minute break   
1:30 PM - 2:20 PM Building an Empire, by the Toyota Tier 1 suppliers    Marketplace
Expo
2:20 PM - 2:30 PM 10 Minute Break   
2:30 PM - 3:20 PM Tactics to Getting What you Want: Insights From Women Leaders   Matchmaking
Sessions
3:20 PM - 3:30 PM 10 Minute Break   
3:30 PM - 4:30 PM New HR Employement Law   
4:30 PM - 5:30 PM Closing Reception and Mixer  


29.4270212,-98.4394661,15z